Подписаться
Yury Person
Yury Person
Подтвержден адрес электронной почты в домене tu-ilmenau.de - Главная страница
Название
Процитировано
Процитировано
Год
On perfect matchings in uniform hypergraphs with large minimum vertex degree
H Hàn, Y Person, M Schacht
SIAM Journal on Discrete Mathematics 23 (2), 732-748, 2009
1102009
Weak quasi‐randomness for uniform hypergraphs
D Conlon, H Hàn, Y Person, M Schacht
Random Structures & Algorithms 40 (1), 1-38, 2012
582012
Blow-up lemmas for sparse graphs
P Allen, J Böttcher, H Hàn, Y Kohayakawa, Y Person
arXiv preprint arXiv:1612.00622, 2016
462016
On colourings of hypergraphs without monochromatic Fano planes
H Lefmann, Y Person, VĚ RÖdl, M Schacht
Combinatorics, Probability and Computing 18 (5), 803-818, 2009
452009
Universality for bounded degree spanning trees in randomly perturbed graphs
J Böttcher, J Han, Y Kohayakawa, R Montgomery, O Parczyk, Y Person
Random Structures & Algorithms 55 (4), 854-864, 2019
432019
Almost all hypergraphs without Fano planes are bipartite
Y Person, M Schacht
Proceedings of the Twentieth Annual ACM-SIAM Symposium on Discrete …, 2009
432009
Embedding spanning bounded degree graphs in randomly perturbed graphs
J Böttcher, R Montgomery, O Parczyk, Y Person
Mathematika 66 (2), 422-447, 2020
402020
On extremal hypergraphs for Hamiltonian cycles
R Glebov, Y Person, W Weps
European Journal of Combinatorics 33 (4), 544-555, 2012
402012
A structural result for hypergraphs with many restricted edge colorings
H Lefmann, Y Person, M Schacht
Journal of Combinatorics 1 (4), 441-475, 2010
322010
Tight Hamilton cycles in random hypergraphs
P Allen, J Böttcher, Y Kohayakawa, Y Person
Random Structures & Algorithms 46 (3), 446-465, 2015
262015
Exact results on the number of restricted edge colorings for some families of linear hypergraphs
H Lefmann, Y Person
Journal of Graph Theory 73 (1), 1-31, 2013
252013
Quasirandomness in hypergraphs
E Aigner-Horev, D Conlon, H Hàn, Y Person, M Schacht
Electronic Notes in Discrete Mathematics 61, 13-19, 2017
222017
An algorithmic framework for obtaining lower bounds for random Ramsey problems
R Nenadov, Y Person, N Škorić, A Steger
Journal of Combinatorial Theory, Series B 124, 1-38, 2017
212017
Largest components in random hypergraphs
O Cooley, M Kang, Y Person
Combinatorics, Probability and Computing 27 (5), 741-762, 2018
202018
Powers of Hamilton cycles in pseudorandom graphs
P Allen, J Böttcher, H Hàn, Y Kohayakawa, Y Person
Combinatorica 37 (4), 573-616, 2017
192017
Spanning structures and universality in sparse hypergraphs
O Parczyk, Y Person
Random Structures & Algorithms 49 (4), 819-844, 2016
192016
What is Ramsey-equivalent to a clique?
J Fox, A Grinshpun, A Liebenau, Y Person, T Szabó
Journal of Combinatorial Theory, Series B 109, 120-133, 2014
192014
A regularity lemma and twins in words
M Axenovich, Y Person, S Puzynina
Journal of Combinatorial Theory, Series A 120 (4), 733-743, 2013
192013
Minimum H-decompositions of graphs: edge-critical case
L Özkahya, Y Person
Journal of Combinatorial Theory, Series B 102 (3), 715-725, 2012
162012
Symmetric and asymmetric Ramsey properties in random hypergraphs
L Gugelmann, R Nenadov, Y Person, N Škorić, A Steger, H Thomas
Forum of Mathematics, Sigma 5, 2017
152017
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20